MAUDE Adverse Event Report: NIRA INNOVATIONS INC. NIRA INNOVATIONS INC.; NIRA PRO+

NIRA INNOVATIONS INC. NIRA INNOVATIONS INC.; NIRA PRO+
Model Number 160-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Blister (4537)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 06 august 2025, nira innovations inc.Received initial information from a consumer reporting localized facial burns and blister formation following use of the nira pro+ laser.The consumer was contacted for follow-up, advised to discontinue use, and requested to return the device for evaluation.The consumer remained in communication with the manufacturer through the investigation period and was contacted periodically for status updates.On (b)(6) 2025, during follow-up correspondence, the consumer reported that the affected area had healed with a residual scar and that a dermatologist had recommended resurfacing treatment.At that time, the manufacturer determined that the case met the definition of a serious injury (permanent impairment) under 21 cfr 803.3.The returned device underwent a investigation to verify laser output.The laser output was found to be within the specification.Following confirmation of the persistent scar and medical consultation, the event was classified as a serious injury, and this medical device report was submitted to the u.S.Fda within the required 30-day reporting period.
 
Event or Problem Description
On (b)(6) 2025, a consumer reported sustaining a facial burn after using the nira pro+ laser.The device was applied to the lower cheek on dry, clean skin.Shortly after use, the consumer noticed redness and a burning sensation, which progressed to blister formation within hours.The consumer discontinued further use immediately and self-treated with topical neosporin.Follow-up communication confirmed a localized burn with blister formation on the lower cheek.She was advised to discontinue use and to consult a healthcare provider or dermatologist.The device was returned on 04 sep 2025 for evaluation under the company's refund and investigation process, and nira received it on (b)(6) 2025.During follow-up, the consumer reported that the area was healing but remained discolored.On (b)(6) 2025, during a follow-up call, she reported residual scarring on the affected site and provided a note from her dermatologist recommending resurfacing treatment.Because the burn resulted in persistent scarring and required medical consultation, the manufacturer classified this event as a serious injury.

Brand Name
NIRA INNOVATIONS INC.
Common Device Name
NIRA PRO+
Manufacturer (Section D)
NIRA INNOVATIONS INC.
42, route 111
derry NH
Manufacturer (Section G)
NIRA INNOVATIONS INC.
42, route 111
derry
Manufacturer Contact
42, rouute 111
derry, NH 
MDR Report Key23922870
Report Number3015109022-2025-00002
Device Sequence Number9338446
Product Code OHS
UDI-Device Identifier00850020752454
UDI-Public00850020752454
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number160-001
Device Lot Number060220251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale